How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask nursehope Your Own Question
nursehope
nursehope, Nurse (RN)
Category: Health
Satisfied Customers: 222
Experience:  Advanced Practice RN w/ experience in Psychiatry ,Med-Surg, OB/GYN & Neurology.
6150
Type Your Health Question Here...
nursehope is online now
A new question is answered every 9 seconds

White Chunks in Stool

Resolved Question:

I am a 35-year-old male in good physical shape. I exercise regularly, but do not always eat nutritiously. I have been taking depakote, risperdal, and zoloft for years and take a men's multi-vitamin every day. Starting a couple weeks ago I noticed that I sometimes have white chunks in my stool. The white chunks are sometimes about the diameter of a nickel. I occasionally have loose stool, but otherwise feel fine. What could be the cause of the white chunks in my stool?
Submitted: 11 years ago.
Category: Health
Expert:  nursehope replied 11 years ago.
I am wondering if you might be passing some of the vitamins or medication undigested. @ of the meds you are on can cause digestive problems (upset).
nursehope and other Health Specialists are ready to help you